Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Done with Lyrica!!

Aug 08, 2016 11:39 AM

I am gaining so much weight soooooo fast! I think I'll take the other side effects of gabapentin over this! I am eating like a darn horse, and I've had gastric sleeve!!! What?? My husband said that he has never seen me eat like this before! Plus I'm started to swell in my ankles and feet! I hope my doc changes my meds before I gain back the 90 lbs I lost. I can't afford surgery again!

Aug 08, 2016 11:50 AM

Hi sweetie ⚘
I have the same problem with it... if i up the dose... πŸͺi gain so much... but all is not lost... as when i 🐫lower the dose... the weight falls off again!😚 Just come off it slowly... πŸ€”so ur body can adjust! πŸ€—

Aug 08, 2016 3:46 PM

Thanks Lulabel, Do you still take it or are you using something else?

Aug 08, 2016 3:49 PM

I agree with you about lyrica I've gained so much I don't want to even thing of it. I wish i coukd change up too.

Aug 08, 2016 4:48 PM

Im still stuck on it... down to my lowest at 1200mg per day. I hate it... but the pain is worse... and im on fentanyl patches too. Always titrate off it slowly as the side effects of it can give u suicidal thoughts... which i had 8 weeks ago when my new GP decided to take it all away at once... not a good idea.... so not me! So read the leaflet carefully.
Be informed... its better the devil u know x

Aug 08, 2016 4:55 PM

I'm only on 300 a day right now but also on cymballta and hormone therapy . Plus another round of meds that has my weight skyrocketing. For some. Crazy reason my drs don't seem to be overly concerned about the weight. But I am.

Aug 08, 2016 10:55 PM

Lulabel and newfibrogirl, I requested to try gabapentin again. I can't believe I'm doing that after switching off of it. My Dr is going to think I'm crazy!! Heck! I'm thinking I'm crazy!! Lol!
But my gosh, I can't go back to all the weight gain again or it'll be like going back to square one again! I only take 300 mg too. Wow lulabel! 1200 is A LOT! I am on fentanyl patches too. 25 mg every 72 hrs. Plus effexor 75 and aptiom 800mg, xeljanz 11mg, and more....I really do t know what to do.

Aug 09, 2016 1:45 AM

I gained 30 lbs and swelled something fierce. No thank you Lyrica or Cymbalta

Aug 09, 2016 2:02 AM

Have gained 40lbs this year and have swelling. I'm on gaba, Chloroxazone, tinazadine, tramadol, and lyrica and many more. Pain is still off the chart. 😞

Docs ask about my exercise routine. I Want to Lose Weight, but what the heck? It's 93Β° and up. Docs make no suggestions. They talk about my bmi. I'd Love to lose weight. Any ideas??

Anyone here swim?

Aug 09, 2016 3:50 AM

Seems it isn't just me. I really hate that you all are having weight gain issues too. πŸ˜”
Newfibrogirl, do you think it is ironic how before all of this, weight loss was such a major concern and now its like it never mattered?!?
I get it that we have so much other to deal with that weight shouldn't be such a concern, but personally, I'm very much aware too that weight gain only compounds my problems. It's harder to move around, my breathing gets much worse, the pain is worse for my back, legs, hips, ankles, ext..
I just don't need it too. (Sigh)
7autos, I live in Western Kentucky where the temperature runs around 93-96 and the humidity is about the same range....it's impossible to walk, or exercise in this heat! I'm with you! I wish I could afford a pool and I'd be happy to be out!

Aug 09, 2016 3:56 AM

I failed to mentioned too that I'm out in the sticks where I have to drive an hour + to get to a public pool, physical therapist, gym, or anything that might help....if I could even afford it. πŸ€‘

Aug 09, 2016 4:00 AM

I just wrote a long reply... i dropped my fone... and lost the blinking lot!... im very tired now... i will try to reply later... im so sorry... lol thats the 3rd time! Grrrrrrrrr hehe 🌷

Aug 09, 2016 4:18 AM

Lulabel, you are a hoot! Rest honey. We can play catch up later, lol

Aug 09, 2016 4:22 AM

⚘⚘⚘

Aug 09, 2016 4:52 AM

7autoimmunes..i am in aquatics therapy.order by my dr thr gp it really does helo a lot. I have not lost any weight as of yet but it has helped with stiffness and my mobility has not decreased any more.

Aug 09, 2016 5:24 AM

I picked up almost 10 KG just being on it for 6 weeks!

Aug 09, 2016 9:27 AM

Was too embarrassed until a week ago when I bought shorts to take grands to aquatic park. I'll have a month or 2 before it's freezing cold again.
Going to ask my PCP about aquatics therapy. Thanks newfibrogirl for mentioning it.
Also, bought supplements and a new book to help with memory, brain atrophy, etc. Exercise is supposed to help with that as well, I hear.

Aug 15, 2016 12:38 AM

Oh my gosh. I'm late to the party but certainly feel your pain! I gained 50 pounds in a month from lyrica. Thank God I'm now on Topamax as well for my migraines and it have the opposite effect!

Aug 15, 2016 12:50 AM

Morning 😚
I too put on about 30lbs🐫 just cos of the pregabalin/lyrica.πŸͺ I haveπŸ€” found it to fall off as i have lowered the dose... but im still on it atm... down to 1200mg daily... πŸ˜‰so that is reflectedπŸ‘… in the size of my ass 🌷

Aug 15, 2016 1:12 AM

Im on 600mg a day of Lyrica. A lot of people have said this drug is evil and poison due to the side effects. Ive gained about 9kgs since i started on it but thats because ive not been able to work. My job was very physical which kept me in shape and toned. I dont blame Lyrica for my weight gain, i blame not being active. Im not in any way saying you are but a lot of people look for easy excuses for things. If you have been less active that could be part of it too.

Aug 15, 2016 1:46 AM

Hehehe good point... @MarkS78 😁 yea i wish it was cos i was inactive... but i have had toπŸ’Š titrate upπŸ“ˆ and downπŸ“‰ on this drug over πŸ“…many years... so this time... its the drug πŸ’Š...as my weight reflected.πŸ“Š

🐫 I cycle 20k a day ...on a recubent bike... πŸ“ˆso my recent activity has risen... spesh in the last 6months... πŸ€” to date i have lost 207lbs... about 14stones 🐴 so i have a πŸ“Šlog book of πŸ“–all of my titration of lyrica, πŸ“ˆπŸ“‰up and down, against my exerciseπŸ“– diary and weight... πŸ“Šand it does seem to reflect in the dose πŸ˜‰

I totally agree tho... πŸ€” it happens...πŸ˜› i prefer to own my flaws with pride... this one however... 😲aint mine! Hehehe

Oh how πŸͺI wish it was cos im lazy... 🐴cos then i could drop these last 20lbs πŸ“‰easy! I still weigh 176lbs... bout 80kg i think! So holding onto my kardashian ass with pride! ✌

Aug 15, 2016 9:24 AM

@MarkS78,

I've had the same issue that you've stated. Once I get my epidural treatments I am very inactive for 6 weeks which makes it more challenging to keep the weight off. After joining this group and reading things on the community portion has honestly opened my eyes up even more to just how differently drugs and treatments work for every individual. Gaba was hell for me and didn't touch my pain, made me very sick, couldn't move off the couch for days where as Lyrica has been my saving grace at times. I am just so thankful that the community portion of this app is so open and willing to communicate, it really helps when I am suffering. I hope you guys all have a low pain day! πŸ’œ

Aug 15, 2016 9:35 AM

Lulabel, the size of your ass is NOT as big as you tell people.. LMAO!!! Now I have an assπŸ˜³πŸ˜‰πŸ˜œπŸ™ŒπŸΌ you know when I walk somewhere one time I out cardboard across my ass that said Wide Load.. LOL!!🐫

Aug 15, 2016 9:54 AM

My kids used to do the 🐫reversing..."beep beep beep beep beep" if i walked backwards! πŸͺ

Aug 16, 2016 2:57 PM

You girls are killing me with laughter!πŸ˜‚

Ready to start relieving your pain?

Join Community